# SDR SWAA063304

- Difficulty date: September 4, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 42,271 hours, 36,165 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: 65C10300
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND NLG RETRACT ACTUATOR ATTACH FITTING CRACKED.  REMOVED AND REPLACED NLG ATTACH FITTING PER SRM.
